Date of Original Version

1998

Type

Article

Published In

Sankhya: The Indian Journal of Statistics 1998, Volume 60, Series A, Pt. 3, pp. 383-404

Abstract or Table of Contents

Stability of Bayes decision problems under uniform convergence of losses is revisited and sufficient conditions for stability are obtained. The results generalize and complement the earlier works of Kadane and Chuang, Chuang, and Salinetti. General conditions are also given for the equivalence of two definitions of stability.

Share

COinS